# SDR 2025F00076

- Difficulty date: March 24, 2025
- Submitted: March 24, 2025
- Operation: General aviation
- Aircraft: N373CM
- Make and model: Boeing 767338
- Aircraft serial: 24929
- Aircraft time: 104,793 hours, 36,870 cycles
- Engine: Ge CF680C2B6
- Engine time: 60,559 hours, 23,917 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: A

## Discrepancy

ENGINE FIRE DURING FLIGHT AT 2500 FT CLIMB.
